Applicable Analysis and Discrete Mathematics Vol. 6, No 1 (April, 2012)

ISSN 1452-8630

Electronic version posted on March 26, 2012.

Printed version appeared on April 2, 2012.

  • Title:
    GRAPH SPECTRAL TECHNIQUES IN COMPUTER SCIENCES
    Authors:
    Branko Arsić, Dragoš Cvetković, Slobodan K. Simić, Milan Škarić
    Classification:
    2000 Mathematical Subject Classification: 05C50, 68P20, 68R10
    Keywords:
    Keywords and phrases: Spectral graph theory, computer science, internet, complex networks, spectral clustering
    Doi:
    Doi: 10.2298/AADM111223025A
    Download:
    Download
  • Title:
    Edge Bipartiteness and Signless Laplacian Spread of Graphs
    Authors:
    Yi-Zheng Fan, Shaun Fallat
    Classification:
    2000 Mathematical Subject Classification: 05C50, 15A18
    Keywords:
    Keywords and phrases: Graph, edge bipartiteness, signless Laplacian matrix, spread
    Doi:
    Doi: 10.2298/AADM120127003F
    Download:
    Download
  • Title:
    ATOMS AND CLIQUE SEPARATORS IN GRAPH PRODUCTS
    Authors:
    Bijo S. Anand, Kannan Balakrishnan, Manoj Changat, Iztok Peterin
    Classification:
    2000 Mathematical Subject Classification: 05C69, 05C76
    Keywords:
    Keywords and phrases: Clique separator, atom, graph products
    Doi:
    Doi: 10.2298/AADM111230001A
    Download:
    Download
  • Title:
    Minimal doubly resolving sets and the strong metric dimension of Hamming graphs
    Authors:
    Jozef Kratica, Vera Kovačević-Vujčić, Mirjana Čangalović, Milica Stojanović
    Classification:
    2000 Mathematical Subject Classification: 05C75, 05C12
    Keywords:
    Keywords and phrases: Hamming graphs, metric dimension, minimal doubly resolving set, strong metric dimension, graph theory
    Doi:
    Doi: 10.2298/AADM111116023K
    Download:
    Download
  • Title:
    Relaxations of Hall’s Condition: Optimal batch codes with multiple queries
    Authors:
    Csilla Bujtás, Zsolt Tuza
    Classification:
    2000 Mathematical Subject Classification: 05D05, 05C65, 68R05
    Keywords:
    Keywords and phrases: System of representatives, Hall-type condition, Dual system, Combinatorial batch code
    Doi:
    Doi: 10.2298/AADM111130024B
    Download:
    Download
  • Title:
    Generalized Lucas cubes
    Authors:
    Aleksandar Ilić, Sandi Klavžar, Yoomi Rho
    Classification:
    2000 Mathematical Subject Classification: 05C12, 05C75
    Keywords:
    Keywords and phrases: Hypercube, Lucas cube, generalized Lucas cube, isometric embedding
    Doi:
    Doi: 10.2298/AADM120108002I
    Download:
    Download
  • Title:
    Asymptotic analysis of the Nörlund and Stirling polynomials
    Authors:
    Mark Daniel Ward
    Classification:
    2000 Mathematical Subject Classification: 05A16, 11B68, 68W40
    Keywords:
    Keywords and phrases: Asymptotic analysis, Nörlund polynomials, Stirling polynomials, analytic combinatorics
    Doi:
    Doi: 10.2298/AADM120219006W
    Download:
    Download
  • Title:
    ON THE DISTRIBUTION OF A LINEAR SEQUENCE ASSOCIATED TO SUM OF DIVISORS EVALUATED AT POLYNOMIAL ARGUMENTS
    Authors:
    Mehdi Hassani
    Classification:
    2000 Mathematical Subject Classification: 11K06, 11N36, 11N37
    Keywords:
    Keywords and phrases: Divisor function, distribution modulo 1, sieve method
    Doi:
    Doi: 10.2298/AADM120207005H
    Download:
    Download
  • Title:
    AN ALTERNATE CIRCULAR SUMMATION FORMULA OF THETA FUNCTIONS AND ITS APPLICATIONS
    Authors:
    Jun-Ming Zhu
    Classification:
    2000 Mathematical Subject Classification: 11F27
    Keywords:
    Keywords and phrases: Theta function, circular summation, elliptic function, Ramanujan, modular equation
    Doi:
    Doi: 10.2298/AADM120204004Z
    Download:
    Download
  • Title:
    WEIGHTED SPACE METHOD FOR THE STABILITY OF SOME NONLINEAR EQUATIONS
    Authors:
    Liviu Cădariu, Laura Găvruţa, Paşc Găvruţa
    Classification:
    2000 Mathematical Subject Classification: 39B82, 47H10, 47J05
    Keywords:
    Keywords and phrases: Generalized Hyers-Ulam-Rassias stability, Nonlinear functional equations, Volterra integral equation, Weighted space method
    Doi:
    Doi: 10.2298/AADM120309007C
    Download:
    Download
  • Title:
    Exponential dichotomies for linear discrete-time systems in Banach spaces
    Authors:
    Ioan-Lucian Popa, Mihail Megan, Traian Ceauşu
    Classification:
    2000 Mathematical Subject Classification: 34D05, 34D09
    Keywords:
    Keywords and phrases: Uniform exponential dichotomy, nonuniform exponential dichotomy, exponential dichotomy, strong exponential dichotomy.
    Doi:
    Doi: 10.2298/AADM120319008P
    Download:
    Download
  • Title:
    BOOK REVIEW
    Authors:
    Classification:
    2000 Mathematical Subject Classification:
    Keywords:
    Keywords and phrases:
    Doi:
    Doi:
    Download:
    Download